# SDR SWIA202055916

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 672 TO FS 672 IS CORRODED SEVERAL PLACES.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED SEAT RAIL R/H SIDE, FS 672.00 TO FS 722.00 REF. CRJ 900, AMM 53-00-49-400-801-A07.
